Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the normal structure coefficient and the bounded sequence coefficient


Author: Teck-Cheong Lim
Journal: Proc. Amer. Math. Soc. 88 (1983), 262-264
MSC: Primary 46B20; Secondary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1983-0695255-2
MathSciNet review: 695255
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The two notions of normal structure coefficient and bounded sequence coefficient introduced by Bynum are shown to be the same. A lower bound for the normal structure coefficient in $ {L^p}$, $ p > 2$, is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 47H10

Retrieve articles in all journals with MSC: 46B20, 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0695255-2
Keywords: Normal structure coefficient, bounded sequence coefficient, Chebyshev radius, asymptotic radius, inequality in $ {L^p}$
Article copyright: © Copyright 1983 American Mathematical Society